In this paper we investigate existence and multiplicity of solutions, with prescribed nodal properties, to a two-point boundary value problem of asymptotically linear $n$-th order equations. The proof follows a shooting approach and it is based on the weighted eigenvalue theory for linear $n$-th order boundary value problems

Dalbono, F. (2007). Multiplicity of solutions for asymptotically linear n-th order boundary value problems. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 30(1), 67-85.

Multiplicity of solutions for asymptotically linear n-th order boundary value problems

DALBONO, Francesca
2007-01-01

Abstract

In this paper we investigate existence and multiplicity of solutions, with prescribed nodal properties, to a two-point boundary value problem of asymptotically linear $n$-th order equations. The proof follows a shooting approach and it is based on the weighted eigenvalue theory for linear $n$-th order boundary value problems
Dalbono, F. (2007). Multiplicity of solutions for asymptotically linear n-th order boundary value problems. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 30(1), 67-85.
File in questo prodotto:
File Dimensione Formato  
Dal07.pdf

Solo gestori archvio

Descrizione: Articolo principale
Dimensione 1.4 MB
Formato Adobe PDF
1.4 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/64686
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 0
social impact